# SDR A6WA200440042

- Difficulty date: April 13, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 601R850071
- Condition: Failed
- Location: Trunnion
- Part time: 3,404 hours, 2,992 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING LT MLG FOR FITTING REPLACEMENT IT WAS DISCOVERED THAT LT MLG AFT TRUNNION BUSHING IS MIGRATED.  REMOVED MIGRATED BUSHING, INSTALLED 1ST OVERSIZE BUSHING AND LINE REAMED TO 2.4379 INCHES ALL WORK DONE IAW BRAS EO 601R-32-4827 AND MFG SB 601R-32-054, REV B, PART B.  (M)
